About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2011 (2011), Article ID 938454, 12 pages
http://dx.doi.org/10.1155/2011/938454
Research Article

Enhanced Cryptography by Multiple Chaotic Dynamics

1Shenzhen City Key Laboratory of Embedded System Design, College of Computer Science and Software Engineering, Shenzhen University, Shenzhen 518060, China
2Department of Electronic Engineering, City University of Hong Kong, Hong Kong

Received 1 December 2010; Accepted 22 December 2010

Academic Editor: Ming Li

Copyright © 2011 Jianyong Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jianyong Chen, Junwei Zhou, Kwok-Wo Wong, and Zhen Ji, “Enhanced Cryptography by Multiple Chaotic Dynamics,” Mathematical Problems in Engineering, vol. 2011, Article ID 938454, 12 pages, 2011. doi:10.1155/2011/938454